# SDR UIEA2014103100517

- Difficulty date: October 31, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,464 hours, 15,908 cycles
- System (JASC): 2540 · Lavatories
- Part: Seal
- Part number: BS0600383
- Condition: Torn
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CTR SECTION, RT LAVATORY TOP SEAL IS TORN FOR WASTE BASKET DOOR.  R & R RT LAVATORY WASTE BASKET DOOR SEAL, ACFT CTR SECTION IAW AMM 20-11-00.
